# SDR CALA0200191

- Difficulty date: April 9, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR WEB CORRODED AT FS 120-133, LBL 28 TO RBL 84.  THE O/B PILOT SEAT TRACK WAS REMOVED IAW SRM 51-30-1.  THE FLOOR SUPPORT AND WEB WERE REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-30-2 AND 51-30-1.
